# SDR DALA2017092307071

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 58,057 hours, 22,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 219-231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON WEB FLOOR BETWEEN BS 219 - 225,  LBL 8 AND 12, AND BS 231, LBL 8 AND 14. MAINTENANCE REPAIRED THE DAMAGE IAW ERA 560905-14.
